# SDR HNAA20240522464

- Difficulty date: April 15, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm67-68 S4-5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2102 3 DOOR MECH BRACKET CRACKET AT BTW FR67-68 AND STR 4-5R.  RAR BRACKET IAW SRM 51-40-02
